# SDR TXER099080

- Difficulty date: January 15, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N588CF
- Make and model: Urocop EC 155B
- Aircraft serial: 6662
- Aircraft time: 511 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S182150202
- Part serial: J0920076
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT FAILS TEST MODE.
